Exact dispersion relations for transverse magnetic polarized guided waves at a nonlinear interface

D. Mihalache, G. I. Stegeman, C. T. Seaton, Ewan M Wright, R. Zanoni, A. D. Boardman, T. Twardowski

Research output: Contribution to journalArticle

130 Scopus citations

Abstract

We derive exact dispersion relations for transverse magnetic polarized guided waves at an interface between either a linear dielectric or a metal and a nonlinear dielectric. The nonlinearity is taken to be a Kerr-type nonlinearity. Numerical results are presented for the dielectric-metal case.

Original languageEnglish (US)
Pages (from-to)187-189
Number of pages3
JournalOptics Letters
Volume12
Issue number3
DOIs
Publication statusPublished - 1987

    Fingerprint

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics

Cite this

Mihalache, D., Stegeman, G. I., Seaton, C. T., Wright, E. M., Zanoni, R., Boardman, A. D., & Twardowski, T. (1987). Exact dispersion relations for transverse magnetic polarized guided waves at a nonlinear interface. Optics Letters, 12(3), 187-189. https://doi.org/10.1364/OL.12.000187